Communications in Analysis and Geometry

Volume 27 (2019)

Number 3

Four-dimensional cohomogeneity one Ricci flow and nonnegative sectional curvature

Pages: 511 – 527



Renato G. Bettiol (Department of Mathematics, City University of New York (Lehman College), Bronx, New York, U.S.A.)

Anusha M. Krishnan (Mathematics Department, Syracuse University, Syracuse, New York, U.S.A.)


We exhibit the first examples of closed $4$-manifolds with nonnegative sectional curvature that lose this property when evolved via Ricci flow.

Received 25 June 2016

Accepted 10 April 2017

Published 3 September 2019